# SDR DALA2021041902286

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 80,586 hours, 15,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 EMERGENCY LIGHTS FROM 6A TO L2 DOOR ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 7392902)
